Psoriosis

Has anyone experienced Psoriosis with a WG flare?? I've been in remission for almost 9 years, have never had any skin problems besides blood spots when I was first diagnosed in 2000 and acne from prednisone, but in the past few weeks I've broken out in what appears to be Psoriosis. I know that as well is autoimmune and not sure if its something new or my WG letting me know that I may be under a little too much stress??? Any suggestions???

Cheers,

Michelle

6 Replies

oldestnewest
  • Hi Michelle

    They do say that the longer you go without a flare the better chance there is that you won't flare. Having said that, WG has a habit of deciding for itself, somehow it doesn't seem to read the textbooks!!

    One of the symptoms of WG, as you know, is skin rashes, ulcers and death of tissue. However, these are also symptoms of other problems. It's the usual story - how do we decide what is causing the problem. Of course, we can't, but at the same time we can't be too careful.

    If your GP is knowledgeable about WG then why not have a word with him/her. Otherwise I would suggest you contact your consultant or the senior nurse and let them decide. Always better safe than sorry.

    Patricia

  • Hi Michelle

    We agree with Patricia talk to your consultant it is always better to be safe than sorry.If it is Psoriasis the doctor/consultant will soon identify that it is. If it is something else then they will check it out.

    Susan x

  • Hi Michelle.

    I have had WG for over 12 years and in the past year I appear to have developed ? Eczema. I have never had this in my life before. I saw Dr Jayne last week and he advised me to get a referral to a dermatologist to confirm if it's eczema or psoriasis. He also interestingly said one of his patients had a bad flare up of psoriasis following Rutiximab infusion, which I have been having every 6 months for the past approx 4 years to keep me in remission.

    He also said I would be prone to allergic reactions due to WG being a ago immune disease. I have to carry an Epi pen now as I suddenly became allergic to antibiotics that I was previously fine with and skin products.

    Jill x

  • That is very interesting, I started to get psoriasis on my legs last year after a period of high stress. This has now spread to include patches on my body and scalp. I also became allergic to penicillin last year. I have had WG for six years and have been in remission for 3 but I do have Rituximab every 6 months, so Jill's comments interest me about the link with this drug. I am seeing a panel of consultants next month so I will let ou know if I find out any more. So far none of the creams for the psoriasis have worked.

    Lisa x

  • I suffer from Psoriasis, I used to have it on my legs hands and feet, however, it has gone from there now, the only place I get it is on my hands, when I had steroids it cleared up, I just live with mine, it never seems to dissapear, Hopefully as yours is recent there might be somthing your doctor can give you that may help, I really hope so.

  • Thanks for your posts:)

    I do plan on getting it checked out as even though I am in remission I still have some side effects such as anemia and the scattered bout of arthritis without sign of a flare up. I think this may be an immune reaction to stress. Hopefully I can get it taken care of soon. I no longer have a GP and I can't get in to see either of my specialists for 4 months. The wait here in Newfoundland to see a doctor is atrocious...... The health care system, although free is a little crazy!!! I'm on cancellation lists, so hopefully I will see someone soon.. Until then I'll keep taking oatmeal baths!!! It's the only releif I get!!!..... Thanks for the support!!! Xo

    Cheers,

    Michelle

You may also like...